Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Porous Media
Factor de Impacto: 1.49 Factor de Impacto de 5 años: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN Imprimir: 1091-028X
ISSN En Línea: 1934-0508

Volumes:
Volumen 23, 2020 Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v18.i4.80
pages 457-461

DARCY FLOW THROUGH BUMPY TUBES

C. Y. Wang
Department of Mathematics and Mechanical Engineering, Michigan State University, East Lansing, Michigan 48824, USA
L. H. Yu
Department of Mathematics, National Chung Cheng University, Chiayi, Taiwan

SINOPSIS

The Darcy flow in a tube with three-dimensional wall roughness is studied. Three types of bumps or roughness geometry are considered. The problem is solved by the perturbation method, assuming the amplitude of the bumps is small compared to the mean tube radius. For a given mean pressure gradient in a tube of given mean radius, the flow rate may increase or decrease depending on the roughness geometry.

PALABRAS CLAVE: Darcy, roughness, bumpy, tube